Open Access
Translator Disclaimer
2015 Classification of blowup limits for $\mathrm{SU}(3)$ singular Toda systems
Chang-Shou Lin, Jun-cheng Wei, Lei Zhang
Anal. PDE 8(4): 807-837 (2015). DOI: 10.2140/apde.2015.8.807

Abstract

For singular SU(3) Toda systems, we prove that the limit of energy concentration is a finite set. In addition, for fully bubbling solutions we use a Pohozaev identity to prove a uniform estimate. Our results extend previous results of Jost, Lin and Wang on regular SU(3) Toda systems.

Citation

Download Citation

Chang-Shou Lin. Jun-cheng Wei. Lei Zhang. "Classification of blowup limits for $\mathrm{SU}(3)$ singular Toda systems." Anal. PDE 8 (4) 807 - 837, 2015. https://doi.org/10.2140/apde.2015.8.807

Information

Received: 24 April 2014; Revised: 21 January 2015; Accepted: 6 March 2015; Published: 2015
First available in Project Euclid: 16 November 2017

zbMATH: 1322.35038
MathSciNet: MR3366004
Digital Object Identifier: 10.2140/apde.2015.8.807

Subjects:
Primary: 35J60
Secondary: 35J55

Keywords: $\operatorname{SU}(n+1)$-Toda system , a priori estimate , asymptotic analysis , blowup solutions , classification theorem , topological degree

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.8 • No. 4 • 2015
MSP
Back to Top